# SDR FDEA202404090451

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: A5711034020700
- Condition: Cracked
- Location: Frm 40 S32-33r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - BASIC WING STRUCTURE FR40 STGR32R - STGR33R I/B HOLE FOUND CRACK COMPLIED WITH FEDEX EA 6-5710-T0378762 REPAIRED THE RH WING BASIC WING STRUCTURE RH   FR40 STGR32R - STGR33R FWD FITTING LOWER RADIUS CRACKED HOLE A. TITLE: WINGS - BASIC   WING STRUCTURE - RH FR40 FWD FITTING LOWER OUTBOARD RADIUS - CRACK REPAIR *THIS EA   DEVIATES FROM EO 6-5710-E0333574. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-  100. SEE WRI 57107878 FOR WORK DETAILS.
